# SDR 08FDEA02874

- Difficulty date: July 14, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM CHORD BS 680 -740, RBL 66 HAS CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED CREASE BEAM, RECEIVED NEW   PART NR 143N8328U54 IAW SRM 53-30-13.  INSTALLED NEW CREASE BEAM PART IAW SRM 51-40-02, AND 51-10-02, FS 680-740, RBL 66.
